# SDR CA140820016

- Difficulty date: August 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKE-OFF,  NR 1 ENGINE COMPRESSOR STALLED AT TAKEOFF POWER.  OPERATOR CONFIRMED THAT THE EVENT COULD BE REPRODUCED DURING MAINTENANCE TROUBLESHOOTING.  A BOROSCOPE INSPECTION WAS CONDUCTED AND DAMAGE WAS FOUND TO THE COMPRESSOR SECTION.
